Advertisement

Fredholm One-Dimensional Boundary-Value Problems in Sobolev Spaces

  • O. M. Atlasiuk
  • V. A. Mikhailets
Article
  • 2 Downloads

For systems of ordinary differential equations on a compact interval, we study the character of solvability of the most general linear boundary-value problems in Sobolev spaces. We find the indices of these problems and obtain a criterion of their well-posedness.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht, Boston (2004).Google Scholar
  2. 2.
    I. T. Kiguradze, Some Singular Boundary-Value Problems for Ordinary Differential Equations [in Russian], Tbilisi University, Tbilisi (1975).Google Scholar
  3. 3.
    I. T. Kiguradze, “Boundary-value problems for systems of ordinary differential equations,” in: VINITI [in Russian], 30 (1987), pp. 3–103.Google Scholar
  4. 4.
    T. I. Kodlyuk, V. A. Mikhailets, and N. V. Reva, “Limit theorems for one-dimensional boundary-value problems,” Ukr. Mat. Zh., 65, No. 1, 70–81 (2013); English translation : Ukr. Math. J., 65, No. 1, 77–90 (2013).Google Scholar
  5. 5.
    V. A. Mikhailets, O. B. Pelekhata, and N. V. Reva, “Limit theorems for the solutions of boundary-value problems,” Ukr. Mat. Zh., 70, No. 2, 216–223 (2018); English translation : Ukr. Math. J., 70, No. 2, 243–251 (2018).Google Scholar
  6. 6.
    V. A. Mikhailets and G. A. Chekhanova, “Limit theorem for general one-dimensional boundary-value problems,” J. Math. Sci., 204, No. 3, 333–342 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    E. V. Gnyp, T. I. Kodlyuk, and V. A. Mikhailets, “Fredholm boundary-value problems with parameter in Sobolev spaces,” Ukr. Mat. Zh., 67, No. 5, 584–591 (2015); English translation : Ukr. Math. J., 67, No. 5, 658–667 (2015).Google Scholar
  8. 8.
    T. I. Kodlyuk and V. A. Mikhailets, “Solutions of one-dimensional boundary-value problems with a parameter in Sobolev spaces,” J. Math. Sci., 190, No. 4, 589–599 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Y. V. Hnyp, V. A. Mikhailets, and A. A. Murach, “Parameter-dependent one-dimensional boundary-value problems in Sobolev spaces,” Electron. J. Different. Equat., No 81 (2017).Google Scholar
  10. 10.
    V. A. Mikhailets, A. A. Murach, and V. O. Soldatov, “Continuity in a parameter of solutions to generic boundary-value problems,” Electron. J. Qual. Theory Different. Equat., No. 87 (2016).Google Scholar
  11. 11.
    A. D. Ioffe and V. M. Tihomirov, Theory of Extremal Problems, VEB Deutscher Verlag der Wissenschaften, Berlin (1979).Google Scholar
  12. 12.
    N. Dunford and J. T. Schwartz, Linear Operators. I. General Theory, Interscience Publ., New York (1958).Google Scholar
  13. 13.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. III: Pseudo-Differential Operators, Springer, Berlin (1985).Google Scholar
  14. 14.
    V. A. Yakubovich and V. M. Starzhinskii, Linear Differential Equations with Periodic Coefficients, Halsted Press, New York (1975).Google Scholar
  15. 15.
    J. D. Tamarkin, “A lemma of the theory of linear differential systems,” Bull. Amer. Math. Soc., 36, No. 2, 99–102 (1930).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    T. Kato, Perturbation Theory for Linear Operators, Springer, New York (1966).CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • O. M. Atlasiuk
    • 1
  • V. A. Mikhailets
  1. 1.Institute of Mathematics, Ukrainian National Academy of SciencesKyivUkraine

Personalised recommendations